Forum

Feeling really down today

Hi everybody, hope everyone is good today.

I’ve been suffering with neuralgic pain in both arms for the last few days and I’m now in a real tiz. Just when I think things have got better and I move to start to do stuff - bam! it’s back again and I’m floored, I just can’t do anything! I’m taking Pregabalin 75mg but I don’t think they’re right for me, I’m really foggy?! I haven’t been able to wash for a couple of days and I need some milk for a cuppa! I’m trying to fill in this Work Capability Questionnaire for ESA at the moment as well and it’s reminding me of every little thing that’s wrong with me, in tears now, bugger, sorry for off-loading this onto you all but I’m having trouble coping at the moment. Plus I’m wondering if anyone knows if there is some kind of emergency care available (not 999) as I also have an illeostomy and got really frightened last night when my bag almost burst because I wasn’t able to get to the loo or physically use my hands well enough to change it. Things worked out in the end but it was very tricky, It would have been a massive help to have someone appear out of the blue to assist me. Now I’m very nervous in case it happens again - any ideas?

Linda x

Hi Linda,

I’m so sorry to hear of your issues.

I had problems with Pregabalin too. I felt awful so went back to Gabapentin and felt better straight away. I’m not saying your problems are all down to Pregablin but it did not agree with me and I feel better without it.

I wish you all the best.

1 Like

Maybe you could have a chat to your atoms nurse she/he will know if it is possible to get you onto a service like district nurse care. Explain you don’t need it everyday but would like to have the reassurance of being able to call on the service if you have another emergency situation. Ell

1 Like

Hi, is a stoma nurse the same as an atoms, as Ell suggested?

I have a supra pubic catheter and if I have problems ( bleeding or by passing a lot) I can ring them and they usually appear within 15 minutes. And they are all so lovely and caring.

I tried pregablin for heel pain and it caused rapid weight gain and low moods. So I came off it.

Hope things settle for you soon.

luv Pollxx

Oh dear i,m not to sure what to say to you, but i do know of people that will.

What is your Ms nurse doing to help you. She should be there for you. However if she does not know about you, then how can she help you.

Your practise nurse at your doctors. Can help.

You should not be facing all this on your own.

I send you a (((((hug))))) and hope that you get the help you need.

Jane x

75 mg Pregabalin is a very low dose, though as its new it at make you groggy etc until you’re body is used to it. I mom 12000!

Boudicca has maybe helped you out about the resource you can potentially utilise but if not the district nurse.

join Benefits and Work for their members guides to help you with the ESA form. MSS has a decent booklet on it too.

Sorry you are feeling anxious and shaky going thru WCA makes us all feel bad because it forces us to think about just how bad our symptoms are and it makes us anxious and distressed.

Susi x